Muscle and Brawn Forums
 

Go Back   Muscle and Brawn Forums > Training > General Fitness & Health
Mark Forums Read
Register Articles Members List Search Today's Posts

Notices

General Fitness & Health Discuss general fitness. conditioning and health topics.

Reply
 
Thread Tools Search this Thread Display Modes
Old 10-14-2012, 04:10 PM   #1
tomgurl
Junior Member
New Brawn
Points: 720, Level: 14 Points: 720, Level: 14 Points: 720, Level: 14
Activity: 1% Activity: 1% Activity: 1%
 

Join Date: Jul 2012
Posts: 17
Reputation: 260
tomgurl is off to a good starttomgurl is off to a good starttomgurl is off to a good start
Default Tired

I have not been on here for a while, but truth be told I am so tired that I just want to sleep all the time. I had a bad spell of depression and was prescribed Prozac. I have been taking it faithfully for almost 3 months now, 20mg a day. Trouble is I just feel like a zombie now. Mood has improved but I just want to sleep all day long. Do you think that this is a side effect of the drug? I am going to make an apt. with my doc but is there a smaller dose do you think that I can take?
tomgurl is offline   Reply With Quote
Sponsored Links
Old 10-14-2012, 04:18 PM   #2
5kgLifter
Kettlebells' Angel !!!!
Max Brawn
Points: 23,645, Level: 94 Points: 23,645, Level: 94 Points: 23,645, Level: 94
Activity: 11% Activity: 11% Activity: 11%
 
5kgLifter's Avatar
 

Join Date: Dec 2010
Posts: 13,928
Training Type: Other
Reputation: 646483
5kgLifter is one with Crom!5kgLifter is one with Crom!5kgLifter is one with Crom!5kgLifter is one with Crom!5kgLifter is one with Crom!5kgLifter is one with Crom!5kgLifter is one with Crom!5kgLifter is one with Crom!5kgLifter is one with Crom!5kgLifter is one with Crom!5kgLifter is one with Crom!
Default

Quote:
Originally Posted by tomgurl View Post
I have not been on here for a while, but truth be told I am so tired that I just want to sleep all the time. I had a bad spell of depression and was prescribed Prozac. I have been taking it faithfully for almost 3 months now, 20mg a day. Trouble is I just feel like a zombie now. Mood has improved but I just want to sleep all day long. Do you think that this is a side effect of the drug? I am going to make an apt. with my doc but is there a smaller dose do you think that I can take?
20mg of Prozac daily for 3 months; that's more than likely the cause of your tiredness.
__________________
36.5 kg /80.3 lb Middle-Finger DL (right hand)...
5kgLifter is offline   Reply With Quote
Old 10-15-2012, 06:34 PM   #3
Trent
Member
Brawn
Points: 1,353, Level: 20 Points: 1,353, Level: 20 Points: 1,353, Level: 20
Activity: 4% Activity: 4% Activity: 4%
 

Join Date: Jan 2012
Posts: 97
Reputation: 760
Trent has made some quality postsTrent has made some quality postsTrent has made some quality postsTrent has made some quality postsTrent has made some quality postsTrent has made some quality postsTrent has made some quality posts
Default

I would suggest calling your doc and seeing if you can get a lower dose. I would think that they could do that for you.
Trent is offline   Reply With Quote
Old 10-18-2012, 03:09 PM   #4
Jesda
Senior Member
Uber Brawn
Points: 1,839, Level: 25 Points: 1,839, Level: 25 Points: 1,839, Level: 25
Activity: 2% Activity: 2% Activity: 2%
 

Join Date: Nov 2011
Posts: 282
Reputation: 3260
Jesda has made some very good postsJesda has made some very good postsJesda has made some very good postsJesda has made some very good postsJesda has made some very good postsJesda has made some very good postsJesda has made some very good postsJesda has made some very good postsJesda has made some very good postsJesda has made some very good postsJesda has made some very good posts
Default

I would guess this has a lot to do with it. I know that several antidepressants can make you feel tired or out of it.
Jesda is offline   Reply With Quote
Old 10-26-2012, 06:44 PM   #5
aesthetica
Member
New Brawn
Points: 828, Level: 15 Points: 828, Level: 15 Points: 828, Level: 15
Activity: 2% Activity: 2% Activity: 2%
 

Join Date: Jun 2012
Posts: 39
Reputation: 1510
aesthetica has made some good postsaesthetica has made some good postsaesthetica has made some good postsaesthetica has made some good postsaesthetica has made some good postsaesthetica has made some good postsaesthetica has made some good postsaesthetica has made some good postsaesthetica has made some good postsaesthetica has made some good postsaesthetica has made some good posts
Default

I would think that you could cut your dose down. Surely there are 10mg tabs to take. Or if not, could you cut them in half with a pill cutter. I am not familiar with the pills but I know that before when the pharmacy was out of my Rx for my dose, they cut my pills in half for a larger dose.
aesthetica is offline   Reply With Quote
Old 10-28-2012, 11:07 AM   #6
susieQ
Senior Member
Brawn
Points: 1,264, Level: 19 Points: 1,264, Level: 19 Points: 1,264, Level: 19
Activity: 3% Activity: 3% Activity: 3%
 

Join Date: Mar 2012
Posts: 119
Reputation: 5048
susieQ is a consistent contributorsusieQ is a consistent contributorsusieQ is a consistent contributorsusieQ is a consistent contributorsusieQ is a consistent contributorsusieQ is a consistent contributorsusieQ is a consistent contributorsusieQ is a consistent contributorsusieQ is a consistent contributorsusieQ is a consistent contributorsusieQ is a consistent contributor
Default

I agree with aesthetica on this. Surely there is a smaller dose you can take. It would be a hard decision to make if you want to be happy or not be tired all the time. Talk to your doctor and I am sure that there is something you can do.
susieQ is offline   Reply With Quote
Old 11-13-2012, 10:29 PM   #7
Frank222
Banned
Points: 11, Level: 1 Points: 11, Level: 1 Points: 11, Level: 1
Activity: 2% Activity: 2% Activity: 2%
 

Join Date: Nov 2012
Posts: 4
Reputation: 10
Frank222 is off to a bad start
Default

I think almost every drug for depression will make you to sleep more and more. Sleep is considered the best way to provide calmness to your mind and body and the same formula is followed in drug treatment. Its depends upon you, because you have to take some serious action to change your lifestyle although you are taking some drug.
Frank222 is offline   Reply With Quote
Old 11-14-2012, 02:53 PM   #8
skinnyBo
Member
New Brawn
Points: 387, Level: 7 Points: 387, Level: 7 Points: 387, Level: 7
Activity: 2% Activity: 2% Activity: 2%
 

Join Date: Nov 2012
Posts: 36
Reputation: 1510
skinnyBo has made some good postsskinnyBo has made some good postsskinnyBo has made some good postsskinnyBo has made some good postsskinnyBo has made some good postsskinnyBo has made some good postsskinnyBo has made some good postsskinnyBo has made some good postsskinnyBo has made some good postsskinnyBo has made some good postsskinnyBo has made some good posts
Default

It is crazy that something that is suppose to make you feel better makes you feel so tired. It is like you are dammed if you take the pills and dammed if you don't. I would ask your doctor though what you can do.
skinnyBo is offline   Reply With Quote
Reply

Bookmarks

Tags
tired


Similar Threads
Thread Thread Starter Forum Replies Last Post
Angry Cobra Cat Is Tired Of Your Attitude gaster General Board 1 03-25-2012 04:49 PM
What to take for being tired mudrunner Nutrition, Diet and Supplements 4 02-11-2012 08:36 AM
Tired lift3r Muscle Building and Bodybuilding 2 12-31-2011 04:04 PM
Tired of all the "tough guy" talk dmaipa General Fitness & Health 9 04-29-2011 11:48 AM

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 12:43 AM.


Powered by vBulletin® Version 3.8.5
Copyright ©2000 - 2014, vBulletin Solutions, Inc.